Items where Author is "Kelevedjiev, Petio"
Group by: Item Type | No Grouping Number of items: 2. Kelevedjiev, Petio and Todorov, Todor (2019) Existence of solutions of nonlinear third-order two-point boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (23). pp. 1-15. ISSN 1417-3875 Kelevedjiev, Petio and Bojerikov, Silvestar (2017) On the solvability of a boundary value problem for p-Laplacian differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (8). pp. 1-9. ISSN 1417-3875 |